ITEM METADATA RECORD
Title: The classification of 4-dimensional non-degenerate affine hypersurfaces with parallel cubic form
Authors: Hu, Zejun ×
Li, Cece
Li, Haizhong
Vrancken, Luc #
Issue Date: 2011
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:61 issue:11 pages:2035-2057
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science